Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A correction to: ``Recurrent and Poisson stable flows'' [Proc. Amer. Math. Soc. 83 (1981), no. 1, 49-53; MR 82i:34047]


Author: Ronald A. Knight
Journal: Proc. Amer. Math. Soc. 89 (1983), 186
MSC: Primary 34C35; Secondary 54H20, 58F10
DOI: https://doi.org/10.1090/S0002-9939-1983-0706539-3
Original Article: Proc. Amer. Math. Soc. 83 (1981), 49-53.
MathSciNet review: 706539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Gottschalk, Almost periodic points with respect to transformation semi-groups, Ann. of Math. 47 (1946), 762-766. MR 0017475 (8:159c)
  • [2] R. Knight, Recurrent and Poisson stable flows, Proc. Amer. Math. Soc. 83 (1981), 49-53. MR 619979 (82i:34047)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 54H20, 58F10

Retrieve articles in all journals with MSC: 34C35, 54H20, 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706539-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society